# SDR 2008UALA03835

- Difficulty date: July 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,690 hours, 10,724 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 79027013
- Part serial: UNK
- Condition: Sticking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG OVERHEAT LIGHT & RT ENG BLD OVERHEAT EICAS MSG DURING CRUISE & ENG OR WING ANTI-ICE SW OFF.  *S/D*  FOUND HIGH PRESSURE SHUT OFF VALVE STICKING.  REPLACED HPSOV IAW MM36-11-07 AS A PRECAUTIONARY, CHANGED CONTROLLER IAW MM36-11-08, OP CHECK GOOD.  AC OK FOR SERVICE.
